# SDR TRAX200800861

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 20,075 hours, 16,484 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK SUPPORT TO AFT PRESSURE BULKHEAD LWR ATTACH ANGLE IS CRACKED.   REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-42-21.
